# SDR DALA2015123007755

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1155-1161
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLUG AT RT SEAT TRACK X= -54 BETWEEN BS 1155 - 1161.  PLUG WAS REPLACED IAW SRM 53-05, FIG 4A.
